MathSciNet Relay Station
MathSciNet bibliographic data
MR2604565 34A55 (34B24 34L05 47E05)
Korotyaev, E. L.; Chelkak, D. S. The inverse Sturm-Liouville problem with mixed boundary conditions. (Russian) Algebra i Analiz 21 (2009), no. 5, 114--137; translation in St. Petersburg Math. J. 21 (2010), no. 5, 761–778
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement